# SDR AALA20120513002

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 67,133 hours, 19,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 26 TO 36 SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR ROWS 26 TO 36 SEAT EMERGENCY LIGHTS, OPS CHECK NORMAL.
